I started the HCG injections 6 days ago and this is my 5th day to be eating 500 calories. I have had a headache for about 3 days which I understand is a normal side effect. But yesterday I started feeling what I imagine hot flashed to feel like. They don't come and go, I just feel kind of "hot"...my ears are hot and I am a little light headed...anyone else experienced anything like this? I am 41 and not menopausal.
I am 47 and not menopausal either, how ever, I started the HCG about 3 weeks ago and have had constant hot flashes( or atleast, that is how I would describe them anyway) ever since. I am now late for my cycle to start as well.... I have not had any other issues with the diet and have lost 15 pounds, but wondering also if anyone else is having simular side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.